Journal article icon

Journal article

Homogenization of variational inequalities of Signorini type for the p-Laplacian in perforated domains when p ∈ (1, 2)

Abstract:
The asymptotic behavior, as ε → 0, of the solution uε to a variational inequality with nonlinear constraints for the p-Laplacian in an ε-periodically perforated domain when p ∈ (1, 2) is studied.
Publication status:
Published
Peer review status:
Peer reviewed

Actions


Access Document


Files:
Publisher copy:
10.1134/S1064562417020132

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
ORCID:
0000-0001-8360-3250
Publisher:
Springer
Journal:
Doklady Mathematics More from this journal
Volume:
95
Issue:
2
Pages:
151-156
Publication date:
2017-05-17
Acceptance date:
2017-03-01
DOI:
EISSN:
1531-8362
ISSN:
1064-5624
Language:
English
Keywords:
Pubs id:
1137524
Local pid:
pubs:1137524
Deposit date:
2020-11-22

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP